# SDR 0104216310

- Difficulty date: November 8, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 49,193 hours, 5,838 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND B-ZONE LEFT SIDE FLOOR EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  REPAIRED WIRING AT 10B.  OPERATIONAL CHECK GOOD.
